Luxury Hair Extensions by Steven Mathew
sm_tanyakutcher_mar18back.jpg

Medications That May Cause Hairloss

Medications that May Cause Hair Loss

Some drugs have been reported to cause hair loss in some individuals. While not everyone will experience hair loss, some drugs are more likely to cause hair loss than others. The following is a partial list of drugs that have been reported to have a side effect of hair loss. If you suspect your hair loss is due to medication, consult with your doctor or pharmacist prior to a hair extension service. 

Cholesterol-lowering drugs
Clofibrate (Atromin-S)
Gemfibrozil (Lopid)

Parkinson’s medications
Levodopa (Dopar, Larodopa)

Anti-coagulents
Coumarin
Heparin

Agents for Gout
Allopurinol (Ioporin, Zypiorim)

Anti-arthritics
Penicilimine
Auranofin (Ridaura)
Indomethacin (i/Indicin)
Naproxen (Naprosyn)
Sulindac (Clinorilo
Methotrexate (Folexo)

Anti-convulsants
Trimethadion (Tridione) 

Beta Blockers
Atenolol (Tenormin)
Metroprolol (Lopressor)
Nadolol (Corgard)
Propranolol (Inderal)
Timolol (Blocadren) 

Anti-Thyroid agents
Carbimazole
Iodine
Thiocyanate
Thiouracil 

Calcium Channel Blockers
Calan 240mg 

Others
Blood Thinners
Some male hormones (Anabolic Steroids)
Most anti-cancer medications 

Drugs derived from Vitamin A
Isotretinoin (Accutane)
Etretinate (Tegison)

Anti-Depressants
Tricyclics
Amphetamines

Source: Health Review Magazine, January 1996, webmd.com, hairloss.com, rxlist